Show simple item record

dc.contributor.authorO'BRIEN, LIAMen
dc.contributor.authorO'MAHONY, MARGARETen
dc.date.accessioned2017-05-17T09:38:56Z
dc.date.available2017-05-17T09:38:56Z
dc.date.issued2007en
dc.date.submitted2007en
dc.identifier.citationO'Brien, L., Szeto, W.Y., O'Mahony, M., Time-Dependent Discrete Network Design Problem, Journal of the Eastern Asia Society of Transport Studies (EASTS), 7, 2007, 2230-2245en
dc.identifier.otherYen
dc.identifier.urihttp://hdl.handle.net/2262/80102
dc.descriptionPUBLISHEDen
dc.format.extent2230-2245en
dc.language.isoenen
dc.relation.ispartofseriesJournal of the Eastern Asia Society of Transport Studies (EASTS)en
dc.relation.ispartofseries7en
dc.rightsYen
dc.titleTime-Dependent Discrete Network Design Problemen
dc.typeJournal Articleen
dc.type.supercollectionscholarly_publicationsen
dc.type.supercollectionrefereed_publicationsen
dc.identifier.peoplefinderurlhttp://people.tcd.ie/mmmahonyen
dc.identifier.rssinternalid42671en
dc.rights.ecaccessrightsopenAccess
dc.subject.TCDThemeSmart & Sustainable Planeten
dc.subject.TCDTagMathematical modellingen
dc.subject.TCDTagTransporten


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record